# SDR SWAA2022071929626

- Difficulty date: July 15, 2022
- Submitted: July 19, 2022
- Operation: Air carrier
- Aircraft: N744SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29490
- Aircraft time: 78,688 hours, 47,005 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RAMP AGENTS REPORT AFT CARGO CENTER THRESHOLD SCUFF PLATE CRACKED. / [01] R&R'ED AFT CARGO SCUFF PLATE PER AMM 53-11-02. NO DAMAGE NOTED UNDERNEATH.;[02] PER EE# 67870 ADDITIONAL REFERENCE ADDED FOR CORRECTIVE ACTION; R&R'ED AFT CARGO SCUFF PLATE PER AMM 53-11-02. NO DAMAGE NOTED UNDERNEATH; PERFORMED GROUND HANDLING EQUIPMENT HITS AIRPLANE CONDITIONAL INSPECTION PER AMM 05-51-59; NO OTHER DAMAGE NOTED.
